# SDR QMLA2017021717019

- Difficulty date: February 17, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N105VU
- Make and model: Urocop EC135T2
- Aircraft serial: 0724
- Aircraft time: 3,815 hours, 11,905 cycles
- Engine: Tmeca ARRIUS2B2
- Engine time: 6,170 hours, 11,525 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Chip Detector
- Part number: 9520011546
- Condition: Contaminated
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PERFORMED FUZZ BURNER INSPECTION AT 0500, EVERYTHING CHECKED OUT FINE.  PILOT GOT A CALL FOR A FLIGHT AND SAW A CHIP LIGHT SO HE ABORTED THE FLIGHT,  UPON ARRIVAL INSPECTED AND CLEANED THE CHIP DETECTOR AND HAD THE PILOT RUN UP THE ENGINE TO ASSURE WE WERE GOOD.  MOC WAS GOOD AND RETURNED AIRCRAFT TO SERVICE.
